Hausdorff dimension of the graph of a Gaussian random field
Matematičeskie zametki, Tome 21 (1977) no. 1, pp. 133-136 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We shall find the Hausdorff dimensions of the image and the graph of a Gaussian random field with isotropic increments.
@article{MZM_1977_21_1_a15,
     author = {N. M. Zinchenko},
     title = {Hausdorff dimension of the graph of {a~Gaussian} random field},
     journal = {Matemati\v{c}eskie zametki},
     pages = {133--136},
     year = {1977},
     volume = {21},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1977_21_1_a15/}
}
TY  - JOUR
AU  - N. M. Zinchenko
TI  - Hausdorff dimension of the graph of a Gaussian random field
JO  - Matematičeskie zametki
PY  - 1977
SP  - 133
EP  - 136
VL  - 21
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/MZM_1977_21_1_a15/
LA  - ru
ID  - MZM_1977_21_1_a15
ER  - 
%0 Journal Article
%A N. M. Zinchenko
%T Hausdorff dimension of the graph of a Gaussian random field
%J Matematičeskie zametki
%D 1977
%P 133-136
%V 21
%N 1
%U http://geodesic.mathdoc.fr/item/MZM_1977_21_1_a15/
%G ru
%F MZM_1977_21_1_a15
N. M. Zinchenko. Hausdorff dimension of the graph of a Gaussian random field. Matematičeskie zametki, Tome 21 (1977) no. 1, pp. 133-136. http://geodesic.mathdoc.fr/item/MZM_1977_21_1_a15/